# SDR QXEA2013032900743

- Difficulty date: March 29, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE FAIRING HAS BARE METAL AND FRETTING CORROSION WHERE IT MATES WITH PANEL 511AL.  BLENDED CORROSION IAW SRM 51-21-00-00-02, REV 12 MIN THICKNESS NOTED .039" CONFIRMED CRACK FREE CONDITION REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801, PT 1 REV 8. ALODINED AND PRIMED IAW SRM 51-21-10-02-01 AND SRM 51-25-10-02-01, REV 12.  APPLIED TOPCOAT EXTERIOR IAW SRM 51-25-15-02-01, REV 12.  ALL BLENDED AREAS FOUND TO BE WITHIN LMITS IAW RD8/4-53-5323, ISSUE 1, DATED 3-20-13.  COMPLIED WITH TC RD8/4-53-5323, WO 143401.
